# SDR CALA2022112503215

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Damaged
- Location: Sta 1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5362-01040 IS APPROVED AS TIME- LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE MA Y 15, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPRO VAL FOR DAMAGE TOLERANCE REQUIREMENTS. REFERENCE ECRA 5362-01040 AND HAECO GSO NR 9282574 WHICH STATES B757-53-3-0524 AFT PIT LH SIDE, STA 1300 FRAME UPPER FLANGE IS D ENTED AT S26L (MARKED). ANALYSIS (DTA). REMOVE THE AIRCRAFT FROM SERVICE ON OR BEFORE MA APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. Y 15, 2024, UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING THE REPAIR INCORPORATED VIA ECRA 5362-01040 IS APPROVED AS TIME- LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE REF ECRA 5362-01040, REPAIR IS TIME LIMITED FOR 18MO PENDING TOMC-APPROVAL FROM SC1ELBYC COMMENT RESULTS OF A DAMAGE ANALYSIS. REMOVE ACFT FROM SVC ON OR BEFORE MAY 15, 2024 UNLESS 8110-3 RECEIVED. RECORDS UPDATE RECORDS UPDATE T/A: 15MAY24....DB/U359554 REF L/P 3110365
